Journal of Mathematical Finance

Vol.2 No.1(2012), Paper ID 17590, 2 pages



Optimal Portfolio Control with Unknown Horizon


Moawia Alghalith


University of the West Indies, St. Augustine, Trinidad-and-Tobago


Copyright © 2012 Moawia Alghalith et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

M. Alghalith, "Optimal Portfolio Control with Unknown Horizon," Journal of Mathematical Finance, Vol. 2 No. 1, 2012, pp. 41-42. doi: 10.4236/jmf.2012.21005.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.